Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 2 February 2012

Fractional Calculus Theoretical Evolution for Radiation Quantities

Amin Al-Okour, Sherin A. Sareireh, Abdullah Ajlouni & Abdul-Wali Ajlouni

Journal of Mathematics and Statistics, Volume 8, Issue 1, pp. 72–76 · doi.org/10.3844/jmssp.2012.72.76

6,661 accesses4,859 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Radiation dosimetry features depend on semi-empirical formulas that lack a strong mathematical framework. This is due to the fact that the microscopic radiation interaction with matter includes energy losses that have never been described properly in quantum mechanics, which deals with conserved energy systems. Approach: Using the recent theory of the quantization of nonconservative systems using fractional calculus. Results: Most important charged particle interaction features and consequences like energy loss, stopping power, range, absorbed dose and radiotoxicity are frame-worked mathematically. Conclusion: The results manifest a good agreement with experimental and semi-empirical results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Okour, A., Sareireh, S. A. & Ajlouni, A. (2012). Fractional Calculus Theoretical Evolution for Radiation Quantities. Journal of Mathematics and Statistics, 8(1), 72–76. https://doi.org/10.3844/jmssp.2012.72.76

Licence
© Science Publications
Issue
Volume 8, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fractional Calculus Theoretical Evolution for Radiation QuantitiesJournal of Mathematics and Statistics · Volume 8, Issue 1 · pp. 72–76 · © Science PublicationsDownload